Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 58, NWS Buffalo, NY

June 18, 2017Ontario County, Wayne County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 18, 2017, 6:11 PM EDT for Ontario County, Wayne County, New York. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2017, 6:11 PM EDT (22:11 UTC)
Expired
Jun 18, 2017, 7:00 PM EDT
In force
49 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Ontario County, NY, Wayne County, NY

The radar

The Ft Drum radar (KTYX), 127 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:16 PM EDTTSTM WND DMGNewark, NYWIRES DOWN.
Jun 18, 6:24 PM EDTTSTM WND DMGLyons, NYWIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:37 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

918 
WUUS51 KBUF 182211
SVRBUF
NYC069-117-182300-
/O.NEW.KBUF.SV.W.0058.170618T2211Z-170618T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
611 PM EDT SUN JUN 18 2017

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Wayne County in western New York...
  Northeastern Ontario County in western New York...

* Until 700 PM EDT.

* At 610 PM EDT, severe thunderstorms were located along a line
  extending from Williamson to near Ferguson Corners, moving
  northeast at 55 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Geneva, Newark, Williamson, Marion, Lyons, Palmyra, Clifton Springs
  and Clyde.

This includes Interstate 90 near exit 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms may produce widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4325 7725 4333 7718 4331 7697 4334 7691
      4335 7681 4340 7672 4303 7671 4301 7696
      4287 7696 4286 7698 4276 7697 4276 7718
TIME...MOT...LOC 2210Z 231DEG 48KT 4319 7717 4281 7708 

HAIL...<.75IN
WIND...70MPH
 
$$

HITCHCOCK
2 follow-up statements
182 
WWUS51 KBUF 182243
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
643 PM EDT SUN JUN 18 2017

NYC069-182252-
/O.CAN.KBUF.SV.W.0058.000000T0000Z-170618T2300Z/
Ontario NY-
643 PM EDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ONTARIO COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central and western New York.

LAT...LON 4307 7671 4303 7672 4301 7696 4331 7697
      4334 7691 4335 7681 4339 7672
TIME...MOT...LOC 2242Z 231DEG 48KT 4345 7673 4307 7664 

$$

NYC117-182300-
/O.CON.KBUF.SV.W.0058.000000T0000Z-170618T2300Z/
Wayne NY-
643 PM EDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN WAYNE COUNTY...

At 642 PM EDT, severe thunderstorms were located along a line
extending from 7 miles north of Fair Haven Beach State Park to near
Weedsport, moving northeast at 55 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Clyde, Chimney Bluffs State Park, Rose, Huron, Savannah, Wolcott, Red
Creek and South Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4307 7671 4303 7672 4301 7696 4331 7697
      4334 7691 4335 7681 4339 7672
TIME...MOT...LOC 2242Z 231DEG 48KT 4345 7673 4307 7664 

HAIL...<.75IN
WIND...70MPH
 
$$

Smith
392 
WWUS51 KBUF 182255
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
655 PM EDT SUN JUN 18 2017

NYC117-182304-
/O.EXP.KBUF.SV.W.0058.000000T0000Z-170618T2300Z/
Wayne NY-
655 PM EDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY WILL
EXPIRE AT 700 PM EDT...

The storms which prompted the warning have moved to the east out of 
this warned area. Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central and western New York.

LAT...LON 4307 7671 4303 7672 4301 7696 4331 7697
      4334 7691 4335 7681 4339 7672
TIME...MOT...LOC 2254Z 231DEG 48KT 4355 7656 4317 7647 

$$

Smith

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:49 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 18, 4:49 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
449 PM EDT Sun Jun 18 2017

.SYNOPSIS...
Hot and humid conditions will continue this afternoon. A cold front
will cross the region late this afternoon and tonight, with several
bands of showers and thunderstorms crossing the region. Some of
these storms may contain locally damaging winds and very heavy
rainfall late this afternoon and this evening. Cooler and less humid
air will then arrive for the first half of the work week, with a few
scattered light showers at times.

&&

.NEAR TERM /THROUGH MONDAY/...
Radar and satellite show numerous strong storms across western
Pennsylvania and western NY. The immediate Buffalo and Niagara Falls
areas may be protected by the SSW flow off Lake Erie, with less risk
of strong storms near the Niagara River in the lake cooled air. This
line of storms will then accelerate eastward across the Genesee
Valley and western Finger Lakes through late afternoon and early
evening as a cold pool becomes established, reaching the eastern
Lake Ontario region by mid evening.

Moderate deep layer shear combined with strong instability will
support a severe weather risk. Linear forcing and upscale growth
into bowing line segments are occuring, with the main risk being
damaging winds. The high freezing levels and fairly poor mid level
lapse rates suggest the large hail potential is fairly low.

The other concern is flash flooding. The storms will initially be
riding along the southern edge of the Lake Erie breeze, which may
force training for a few hours during the mid to late afternoon from
the western Southern Tier into Southern Erie and Wyoming counties.
This may represent the highest risk of flash flooding. By early
evening storms may be moving eastward fast enough to somewhat
mitigate the flash flood risk, although the Finger Lakes had very
heavy rain on Thursday, leaving them more susceptible to flash
flooding. There may also be a secondary area of heavy rain from the
Southern Tier into the Finger Lakes later this evening as a second
wave of showers and storms moves through the area.

Behind the line of strong to severe storms this evening, expect a
few more areas of showers and isolated thunderstorms overnight,
gradually ending from west to east late tonight and early Monday
morning. Some rain may linger over the far eastern edge of the CWA
through midday Monday as a weak wave of low pressure moves along the
advancing frontal zone.

Monday afternoon there may still be enough moisture and instability
left to generate some lake breeze convection, especially on the
southern edge of the Lake Erie lake breeze. This would impact areas
from the western Southern Tier into the western Finger Lakes. A
southwest flow off the lakes will produce stable lake shadows and
keep the corridor from Buffalo to Rochester, and Jefferson County
rain free with more sunshine.

Temperatures will be a little cooler and less humid on Monday, with
highs in the upper 70s to around 80. Southwest flow will keep the
Buffalo and Watertown areas a little cooler. Those southwest winds
may gust to 25-30 mph again northeast of Lake Erie from Buffalo to
the west side of Rochester.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Cooler temperatures with much more comfortable humidity is expected
to continue through midweek. This will be brought by a midlevel
trough slowly shifting across the Great Lake region. The trough will
bring in cooler temps aloft (850mb temps down to +8C) which will
also translate to the surface with highs running in the lower to mid
70s or just slightly below normal levels for the start of the summer
season. A fresh shot of Canadian air will also continue to filter
across our region with dewpoints slipping back into the 50s which is
very comfortable for summer. This drier airmass will allow overnight
temperatures to slip back into the 50s each night.

This trough will also bring the threat for mainly diurnal influenced
showers and isolated thunderstorms as the cooler air aloft steepens
lapse rates during each afternoon. The exception to the diurnal
timing would be with any strong shortwave troughs rippling through
the mid-level flow and increasing forcing. 12z GFS indicates a
potential for a few of these shortwaves possible Monday night, and
Tuesday afternoon where 40-50 POPs have been included. Another wave
may also shift over our area on Wednesday with slightly lower POPs.
The ECMWF is not onboard with the Wednesday shortwave pushing the
main trough axis through late Tuesday much faster than the GFS hence
the lower POPs on Wednesday/Wednesday night.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The beginning of this period will feature a broad but relatively
flat trough covering a majority of the Continental U.S. This trough
will gradually deepen over the course of the rest of the week into
the weekend. This deepening of the trough will initially occur
across the Upper Midwest as a potent shortwave drops southeast out
of the Canadian prairies. Meanwhile, as the trough digs across the
Upper Midwest low amplitude ridging will develop across the Lower
Great Lakes. This will also begin the process of temperatures
climbing back above normal again as a warm front traverses north
across the Lower Lakes. Accompanying the warm front will be a chance
for showers and thunderstorms Thursday. Following the passage of the
warm front the cold front will push towards the Lower Great Lakes
Friday with another round of showers and thunderstorms. Look for
increasing humidity both days and temperatures peaking Friday with
highs in the 80s for most locations.

Shortwave ridging and drier air will build into the lower Great
Lakes behind the cold front late Friday night. This will provide a
brief break from the heat and humidity. However, don't get used to
it because it will be short lived as another potent shortwave is
expected to bring back a chance for more showers and thunderstorms
Sunday.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
A solid line of storms will move northeast out of PA and western NY
and sweep across the entire region through mid evening. This will
produce a 1-2 hour period of strong storms with local heavy rainfall
and brief IFR, along with gusty winds. Following the line of strong
storms, expect a few more rounds of showers and isolated
thunderstorms overnight with areas of MVFR developing, especially
east of Lake Ontario and across higher terrain.

On Monday expect any remaining rain and MVFR to exit eastern areas
during the morning. This will leave mainly VFR to prevail. A few
scattered thunderstorms may develop again later in the afternoon
from the western Southern Tier into the Finger Lakes with
local/brief MVFR to IFR.

Outlook...

Tuesday and Wednesday...Chance of showers with mainly VFR.
Thursday through Friday...A chance of showers and thunderstorms
with local MVFR.

&&

.MARINE...
Moderate southwest winds will continue today through the middle of
the week as low pressure stalls over northern Quebec. Winds and
waves will remain below Small Craft criteria most of the time. The
one exception may be Tuesday on Lake Erie, and Tuesday night on Lake
Ontario when winds may become just strong enough for waves to
approach Small Craft Advisory levels.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flash Flood Watch until midnight EDT tonight for NYZ003>008-
     012>014-019>021-085.
MARINE...None.

&&

SYNOPSIS...CHURCH/HITCHCOCK
NEAR TERM...CHURCH/HITCHCOCK
SHORT TERM...SMITH
LONG TERM...AR
AVIATION...CHURCH/HITCHCOCK
MARINE...CHURCH/HITCHCOCK
Hazardous weather outlook, Jun 18, 1:50 PM EDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
150 PM EDT Sun Jun 18 2017

NYZ003>008-012>014-019>021-085-191800-
Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Wyoming-
Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
150 PM EDT Sun Jun 18 2017

...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-010-011-191800-
Niagara-Orleans-Northern Erie-Genesee-
150 PM EDT Sun Jun 18 2017

...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ030-062>065-SLZ022-024-191800-
Lower Niagara River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
150 PM EDT Sun Jun 18 2017

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ042>045-191800-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
150 PM EDT Sun Jun 18 2017

...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

HITCHCOCK

In the hours before

Local storm report, Jun 18, 5:43 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
543 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     BOLIVAR                 42.07N  78.17W
06/18/2017                   ALLEGANY           NY   LAW ENFORCEMENT

            TREES DOWN.

&&

EVENT NUMBER BUF1701176

AR
Local storm report, Jun 18, 5:55 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
555 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     2 WNW FILLMORE          42.48N  78.15W
06/18/2017                   ALLEGANY           NY   LAW ENFORCEMENT

            TREES DOWN.

&&

EVENT NUMBER BUF1701177

AR
Local storm report, Jun 18, 5:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
556 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     2 ESE FREWSBURG         42.05N  79.13W
06/18/2017                   CHAUTAUQUA         NY   TRAINED SPOTTER

            MULTIPLE TREES/WIRES DOWN. POSSIBLE TORNADO.

&&

EVENT NUMBER BUF1701178

WOOD
Local storm report, Jun 18, 5:57 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
557 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND DMG     BRIGHTON                43.12N  77.58W
06/18/2017                   MONROE             NY   SOCIAL MEDIA

            LARGE LIMB OR SMALL TREE DOWN VIA TWITTER

&&

EVENT NUMBER BUF1701179

CHURCH
Local storm report, Jun 18, 6:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
603 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     1 NNW DENMARK           43.92N  75.61W
06/18/2017                   LEWIS              NY   LAW ENFORCEMENT

            TREE AND POWERLINE DOWN ON OLD STATE ROAD

&&

EVENT NUMBER BUF1701180

JAM
Local storm report, Jun 18, 6:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
609 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     CROGHAN                 43.89N  75.39W
06/18/2017                   LEWIS              NY   LAW ENFORCEMENT

            TREE AND PHONE LINE DOWN ON GEORGE STREET

&&

EVENT NUMBER BUF1701181

JAM

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:50 PM EDTFlash Flood WatchBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Jefferson and 7 more22 hr
Jun 18, 2:07 PM EDTSpecial Weather StatementBUFChautauqua38 min
Jun 18, 2:14 PM EDTSpecial Marine WarningBUF61 min
Jun 18, 2:23 PM EDTSevere Thunderstorm WarningBUFChautauqua37 min
Jun 18, 2:24 PM EDTSpecial Marine WarningBUF66 min
Jun 18, 2:37 PM EDTSpecial Weather StatementBUFWayne53 min
Jun 18, 2:41 PM EDTSevere Thunderstorm WarningBUFChautauqua49 min
Jun 18, 3:04 PM EDTSpecial Marine WarningBUF86 min
Jun 18, 3:27 PM EDTSpecial Marine WarningBUF63 min
Jun 18, 3:45 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua60 min
Jun 18, 3:53 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Erie, Wyoming67 min
Jun 18, 4:05 PM EDTSpecial Weather StatementBUFOswego40 min
Jun 18, 4:29 PM EDTSevere Thunderstorm WarningBUFGenesee, Orleans31 min
Jun 18, 4:40 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus65 min
Jun 18, 4:49 PM EDTSevere Thunderstorm WarningBUFLivingston, Wyoming56 min
Jun 18, 4:53 PM EDTSpecial Weather StatementBUFLewis67 min
Jun 18, 4:54 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Wyoming51 min
Jun 18, 5:14 PM EDTSpecial Weather StatementBUFLewis61 min
Jun 18, 5:16 PM EDTSevere Thunderstorm WarningBUFLewis59 min
Jun 18, 5:19 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario, Wayne56 min
Jun 18, 5:21 PM EDTSpecial Marine WarningBUF54 min
Jun 18, 5:28 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Wyoming47 min
Jun 18, 5:46 PM EDTSevere Thunderstorm WarningBUFOswego59 min
Jun 18, 6:01 PM EDTSpecial Marine WarningBUF59 min
Jun 18, 6:30 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego45 min
Jun 18, 6:41 PM EDTSevere Thunderstorm WarningBUFChautauqua64 min
Jun 18, 6:44 PM EDTSpecial Marine WarningBUF61 min
Jun 18, 7:02 PM EDTSpecial Marine WarningBUF28 min
Jun 18, 7:13 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego62 min
Jun 18, 7:36 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua54 min

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.